A countable dense homogeneous space with a dense rigid open subspace

J. van Mill

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We show that there is a Polish space which is countable dense homogeneous but contains a dense open rigid connected subset. This answers several questions of Fitzpatrick and Zhou. © Instytut Matematyczny PAN, 2008.
Original languageEnglish
Pages (from-to)91-98
JournalFundamenta Mathematicae
Volume201
Issue number1
DOIs
Publication statusPublished - 2008

Bibliographical note

MR2439024

Fingerprint Dive into the research topics of 'A countable dense homogeneous space with a dense rigid open subspace'. Together they form a unique fingerprint.

Cite this